Metrics

From
Fractional Integral Inequalities via s-Convex Functions by Çetin Yildiz, M. Emіn Özdemіr and Havva Kavurmaci Önalan Turkish Journal of Analysis and Number Theory. 2017, 5(1), 18-22 doi:10.12691/tjant-5-1-4
Views
4997
Html 4504
Abstract 493
06 January 2017 (publication date) through 21 September 2019 *
12.15 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2036
PDF607
Epub577
XML590
PPT0
Figures137
Tables125
Export: 1463
RIS417
BibTex519
Endnote527
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com